# SDR 2001F00459

- Difficulty date: September 21, 2001
- Submitted: October 19, 2001
- Operation: Air carrier
- Aircraft: N305AE
- Make and model: Saab 340B
- Aircraft serial: 340B305
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 7253799379
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBP - FOUND SEAT TRACK AT STATION 18.3 LEFT SIDE IS CORRODED AT FRONT SPLICE.  REMOVED AND REPLACED SEAT TRACK AND U-BEAM IAW SAAB SRM 53-70-60.  REF SIMA200126507.  (M)
